# SDR 99T64R475EWA

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 520/186
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, MID-WING LEADING EDGE SLOT VANE HOLE OVERSIZED AND WORN AT STA XS 520.186.  (EO).  CLEANED EXISTNG COUNTERSINKS, ALODINED, TREATED AND PRIMED.  FABRICATED CONICAL WASHERS AND FILLED THE COUNTERSINKS.  FABRICATED REPAIR DOUBLER AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 9-21-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
